Number of Articles: 271

51. Groups with minimax commutator subgroup

Volume 3, Issue 1, Winter 2014, Pages 9-16

10.22108/ijgt.2014.2968

Francesco de Giovanni; Marco Trombetti


52. Second cohomology of Lie rings and the Schur multiplier

Volume 3, Issue 2, Spring 2014, Pages 9-20

10.22108/ijgt.2014.3589

Max Horn; Seiran Zandi


55. A note on Engel elements in the first Grigorchuk group

Volume 8, Issue 3, September 2019, Pages 9-14

10.22108/ijgt.2018.109911.1470

Marialaura Noce; Antonio Tortora


56. On finite A-perfect abelian groups

Volume 1, Issue 3, Summer 2012, Pages 11-14

10.22108/ijgt.2012.764

Mohammad Mehdi Nasrabadi; Ali Gholamian


57. Finite simple groups which are the products of symmetric or alternating groups with $L_{3}(4)$

Volume 5, Issue 1, Winter 2016, Pages 11-16

10.22108/ijgt.2016.5505

Gholamreza Rezaeezadeh; Mohammad Reza Darafsheh; Ebrahim Mirdamadi


58. On the ranks of Fischer group $Fi_{24}^{\,\prime}$ and the Baby Monster group $\mathbb{B}$

Volume 8, Issue 1, March 2019, Pages 11-22

10.22108/ijgt.2018.109973.1471

Mohammed Ali Faya Ibrahim; Faryad Ali; Mohammed A. Al-Kadhi; Abdullah Mohammed Aljouiee


60. The coprime graph of a group

Volume 3, Issue 3, Summer 2014, Pages 13-23

10.22108/ijgt.2014.4363

Xuan Long Ma; Hua Quan Wei; Li Ying Yang


61. The unit group of algebra of circulant matrices

Volume 3, Issue 4, Autumn 2014, Pages 13-16

10.22108/ijgt.2014.4776

Neha Makhijani; R. K. Sharma; J. B. Srivastava


62. Some special classes of n-abelian groups

Volume 1, Issue 2, Spring 2012, Pages 19-24

10.22108/ijgt.2012.474

Costantino Delizia; Antonio Tortora


63. Groups of order $p^8$ and exponent $p$

Volume 4, Issue 4, December 2015, Pages 25-42

10.22108/ijgt.2015.5758

Michael Vaughan-Lee


66. Catalan fragile words

Volume 9, Issue 2, June 2020, Pages 69-80

10.22108/ijgt.2019.113180.1506

Daniele D'Angeli; Alfredo Donno; Emanuele Rodaro


67. Maximal abelian subgroups of the finite symmetric group

Volume 10, Issue 3, September 2021, Pages 103-124

10.22108/ijgt.2020.122036.1603

Janusz Konieczny


68. Faithful real representations of groups of $F$-type

Volume 9, Issue 3, September 2020, Pages 143-155

10.22108/ijgt.2018.112439.1494

Benjamin Fine; Anja Moldenhauer; Gerhard Rosneberger


69. Algorithmic problems in Engel groups and cryptographic applications

Volume 9, Issue 4, December 2020, Pages 231-250

10.22108/ijgt.2020.119123.1574

Delaram Kahrobaei; Marialaura Noce


70. Countably recognizable classes of groups with restricted conjugacy classes

Volume 7, Issue 1, Winter 2018, Pages 5-16

10.22108/ijgt.2016.21235

Francesco de Giovanni; Marco Trombetti


71. Homogenous finitary symmetric groups

Volume 4, Issue 1, Winter 2015, Pages 7-12

10.22108/ijgt.2015.7277

Otto‎. ‎H‎. Kegel; Mahmut Kuzucuoğlu


72. Sandwich classification theorem

Volume 4, Issue 3, Summer 2015, Pages 7-12

10.22108/ijgt.2015.10515

Alexey Stepanov


73. Groups with permutability conditions for subgroups of infinite rank

Volume 7, Issue 3, Summer 2018, Pages 7-16

10.22108/ijgt.2017.21483

Anna Valentina De Luca; Roberto Ialenti


74. On some generalization of the malnormal subgroups

Volume 9, Issue 1, March 2020, Pages 7-24

10.22108/ijgt.2018.112124.1487

Leonid A Kurdachenko; Nikolai Semko; Igor Subbotin


75. On residually finite semigroups of cellullar automata

Volume 4, Issue 2, Spring 2015, Pages 9-15

10.22108/ijgt.2015.9371

Tullio Ceccherini-Silberstein; Michel Coornaert